# SDR CALA2023080702446

- Difficulty date: August 4, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N37427
- Make and model: Boeing 737924ER
- Aircraft serial: 37097
- Aircraft time: 47,150 hours, 16,481 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: UNKNOWN
- Part serial: NA
- Condition: Missing
- Location: Lavatory Service
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAV SVC DOOR REPORTED MISSING AT ARRIVAL ORD SEE LG PG 5360755 FOR CDL LG PG CREATED FOR PDA. LAV SERVICE DOOR PLACED ON CDL MISSING. PLACARD APPLIED LAV SVC DOOR PLACED ON CDL DISPATCH DESK: 17 NAME: PP DATE: 04-AUG-23- APPROVED. REPLACED THE MISSING LAV SERVICE DOOR REF AMM 52-49-07.
